# SDR CALA2015030493188

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 59,264 hours, 14,785 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN AT BS 1562+1 HAS 1 ELONGATED HOLE JUST OTBD STRINGER 39L.  COMPLIED WITH ECRA 5300-05082 PT 1 AREA 3 FOR ELONGATED HOLE JUST OTBD AT STRINGER 39L ON BS 1562+ 1.
